# SDR 2002UALA00113

- Difficulty date: January 19, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 26,368 hours, 6,103 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W85191
- Condition: Cracked
- Location: Fuselage
- Part time: 26,368 hours, 6,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BODY STATION 246 FLOORBEAM MID CHORD IS CRACKED IN -T- FLANGE RADIUS LBL 7.88.  MAJOR REPAIR ACCOMPLISHED.
